this is very serous problem abot SGPT &BILLIRUBIN levels...i had hgh levels (56-189) frm April 2010 it keeps on moving up &down .... i had consulted many doctors (gastro specalist) i had gone thru many tests lyk all the hepatitis .... they all are negative... but still my LFT not becoming normal..... i had a test of liver & that also is normal........i dont know wt to do i visit th doctor & he told me to take the tablets like hepamerz & liv 52DS & to be n a normal diet ...........i had stopped drinking alochol frm last october 2010 .... .......plz help me ..wt to do....... i dont i dont have any symptomps of any jaundice ....my urine color is clear no yellowish color ...no pain in stomach .... i dont knwwt s happning to me.... plzz is it normal that SGPT levels go up& down......recently in december2010 my SGPT WAS -43
but now in feb2011 it was 117...plz help meeee
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.